# SDR CA120828005

- Difficulty date: August 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: AB349276
- Condition: Failed
- Location: Magneto
- Component: Magneto
- Component part number: 103492901
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO WAS BEING TEST RUN WITH THIS NEW CAPACITOR DURING O/H.  THE MAGNETO WOULD RUN INTERMITTENTLY AT ALL SPEEDS.  THE CAPACITOR WAS REMOVED, TESTED AND FAILED THE SERIES RESISTANCE AND CAPACITANCE TESTS.  ANOTHER NEW CAPACITOR WAS INSTALLED AND THE MAGNETO WAS TEST RUN AND RETURNED TO SERVICE.
